| Catalog Number |
SRF-365 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/30/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported: "capsular contracture, baker grade iv".This record is for the right-side device.The device remains implanted.
Event or Problem Description
The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Additional Manufacturer Narrative
Additional and/or corrected data: a5, a6, b5, d6b, h6.